# SDR 9810809926

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACK IN VERTICAL STABILIZER SKIN ON LEFT SIDE ABOVE RUDDER.  INSTALLED DOUBLER REPAIR PER EA 99-159482.
